# SDR FDEA200907272776

- Difficulty date: July 27, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 657
- Aircraft time: 28,943 hours, 15,788 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5734008821000
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LT WING BOTTOM SKIN PANEL, JUST FWD OF OTBD FWD CORNER OF ACCESS   PANEL 575FB.  FOUND DURING HFEC INSPECTION.  ACCOMPLISHED REPAIR ON WORK CARD E6-5710-7-5013 PT5; E.O. 6-5710-7-5013 PART 5.
